Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Does NEURONTIN cause sexual side effects

Posted by platinumbride on October 15, 2004, at 1:33:30

In reply to Re: Does NEURONTIN cause sexual side effects utopizen, posted by robz on October 11, 2004, at 15:00:44

definitely causes some anorgasma for me. the godd thing about neurontin is its short half life (or whatever), so within a few hours, i usually have no problem.

Good luck,

Diane


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:platinumbride thread:400700
URL: http://www.dr-bob.org/babble/20041012/msgs/403235.html